# SDR FDEA201806071419

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,009 hours, 25,692 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002131
- Part serial: A10193
- Condition: Corroded
- Location: Le Slat
- Part time: 7,051 hours, 5,014 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEADING EDGE SLAT HAD CORROSION ON THE INBOARD LOWER L/E SKIN. REPAIRED  IAW SRM 57-43-01-2R, REPAIR 13, & EA F-5750-T0340268.
